# SDR CA961105004

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-160
- Engine: Lyc O360A1A
- System (JASC): 3242 · Brake
- Part: Discs
- Part number: 1592
- Condition: Defective
- Location: Brake
- Component: Cleveland, 3013
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER DISC REPLACEMENT, AND WHILE TAXIING A PULSATING WAS FELT IN THE RUDDER PEDALS. BRAKE DISC THICKNESS MEASURED AND FOUND TO HAVE .006 TO .007 INCH DIFFERENCE FROM ONE SIDE TO THE OTHER. DISCS REPLACED AGAIN.
